MathSciNet Relay Station
MathSciNet bibliographic data
MR3588940 40D05 (42B35 46E35)
Drozhzhinov, Yu. N. Multidimensional Tauberian theorems for generalized functions. (Russian) Uspekhi Mat. Nauk 71 (2016), no. 6(432), 99--154; translation in Russian Math. Surveys 71 (2016), no. 6, 1081–1134
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement